# SDR COEA2016011005801

- Difficulty date: January 10, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: S52477300200
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  SERVICE DOOR EXTERIOR SKIN HAS LEVEL 2 CORROSION AROUND FWD & LOWER EDGES.  REPAIRED IAW SRAS CE 584 16 9950 DATED 2 17 2016.
